Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 15, Number 4

All articles in this issue are freely accessible.

The conic as a space element
Roger A. Johnson.
Trans. Amer. Math. Soc. 15 (1914), 335-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500984
The Weierstrass $F$-function for problems of the calculus of variations in space
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 15 (1914), 369-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500985
The subgroups of the quaternary abelian linear group
Howard H. Mitchell.
Trans. Amer. Math. Soc. 15 (1914), 379-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500986
Transformations of conjugate systems with equal point invariants
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 15 (1914), 397-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500987
Proof of the finiteness of the modular covariants of a system of binary forms and cogredient points
Forbes Bagley Wiley.
Trans. Amer. Math. Soc. 15 (1914), 431-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500988
On the degree of convergence of Sturm-Liouville series
Dunham Jackson.
Trans. Amer. Math. Soc. 15 (1914), 439-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500989
Singular integral equations of the Volterra type
Clyde E. Love.
Trans. Amer. Math. Soc. 15 (1914), 467-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500990
On the reduction of integro-differential equations
Griffith C. Evans.
Trans. Amer. Math. Soc. 15 (1914), 477-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500991
Invariants in the theory of numbers
L. E. Dickson.
Trans. Amer. Math. Soc. 15 (1914), 497-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500992
Addenda and errata: “Proper multiple integrals over iterable fields” [Trans. Amer. Math. Soc. 11 (1910), no. 1, 25–36; 1500854]
Ernest B. Lytle.
Trans. Amer. Math. Soc. 15 (1914), 504-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500492
Errata: “Decomposition of an $n$-space by a polyhedron” [Trans. Amer. Math. Soc. 14 (1913), no. 1, 65–72; 1500936]
Oswald Veblen.
Trans. Amer. Math. Soc. 15 (1914), 506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500493